Pain Home > Opana ER Withdrawal
If you suddenly stop taking Opana ER (oxymorphone ER), withdrawal symptoms are likely to occur. These symptoms will vary in intensity and may include sweating, irritability, and joint pain, to name a few. To help minimize these effects, your healthcare provider may gradually decrease your Opana ER dosage at a rate that helps avoid these often unpleasant (but not usually life-threatening) symptoms.
An Introduction to Opana ER WithdrawalOpana® ER (oxymorphone ER) is a prescription narcotic pain medication. If you have been taking it for a while and stop taking it too quickly, you may experience withdrawal symptoms. Opana ER withdrawal is possible in situations of abuse, as well as with normal, legitimate use of the drug.
What Are the Symptoms of Withdrawal?Unlike withdrawal from alcohol and many other drugs, withdrawal from Opana ER is unlikely to cause life-threatening symptoms. Withdrawal symptoms can vary in intensity and may include:
- Muscle pain
- Runny nose
- Dilated (wide-open) pupils
- Watery eyes
- Joint pain
- Abdominal (stomach) cramps
- Loss of appetite
- High blood pressure
- Fast breathing
- A rapid heart rate.
Although Opana ER withdrawal can be extremely unpleasant (to put it mildly), it can be comforting to know that it is not usually dangerous.